MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor ar-3603-2 would not seat.The site had been pre-drilled but would seat when malleted.It was removed from the patient and the labral repair case was completed with suturetaks.There were no additional incisions needed.Patient 18 year old male.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.As no further investigation was able to be performed no change in harm was identified.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19321643
Report Number1220246-2024-03318
Device Sequence Number12352025
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public00888867231320
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Device Lot Number11089254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexMale